# SDR PLGA991210

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4793 - DURING FLIGHT 4793 BOS TO BTV, THE RIGHT AIR VALVE LIGHT STAYED ON WHENEVER POWER LEVERS WERE OVER 90 PERCENT N1.  DUE TO WEATHER, THE AIRCRAFT DIVERTED BACK TO BOS.  MAINTENANCE REPLACED THE ANTI-ICE AIR SHUTOFF VALVE AND PERFORMED ALL REQUIRED CHECKS, GOOD.  (X)
